AMS eContent Search Results
Matches for: msc=(11F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Takeshi Ogasawara. On Hecke modules generated by eta-products and imaginary quadratic fields. Proc. Amer. Math. Soc. 145 (2017) 23-37.
Abstract, references, and article information   
View Article: PDF

[2] Tim Huber and Daniel Schultz. Generalized reciprocal identities. Proc. Amer. Math. Soc. 144 (2016) 4627-4639.
Abstract, references, and article information   
View Article: PDF

[3] Yoshinori Hamahata. Dedekind sums with a parameter in function fields. Contemporary Mathematics 632 (2015) 139-150.
Book volume table of contents   
View Article: PDF

[4] Wissam Raji. Corrigendum to ``Eichler cohomology for generalized modular forms of real weights''. Proc. Amer. Math. Soc. 143 (2015) 1363-1364.
Abstract, references, and article information   
View Article: PDF

[5] Debargha Banerjee. A note on the Eisenstein elements of prime square level. Proc. Amer. Math. Soc. 142 (2014) 3675-3686.
Abstract, references, and article information   
View Article: PDF

[6] Masanobu Kaneko and Yuichi Sakai. The Ramanujan-Serre differential operators and certain elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3421-3429.
Abstract, references, and article information   
View Article: PDF

[7] Wissam Raji. Eichler cohomology of generalized modular forms of real weights. Proc. Amer. Math. Soc. 141 (2013) 383-392. MR 2996943.
Abstract, references, and article information   
View Article: PDF

[8] Yoshinori Hamahata. Sequences of Dedekind sums in function fields. Contemporary Mathematics 579 (2012) 81-89.
Book volume table of contents   
View Article: PDF

[9] Theresa C. Anderson, Larry Rolen and Ruth Stoehr. Benford’s law for coefficients of modular forms and partition functions. Proc. Amer. Math. Soc. 139 (2011) 1533-1541. MR 2763743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Emily Clader, Yvonne Kemper and Matt Wage. Lacunarity of certain partition-theoretic generating functions. Proc. Amer. Math. Soc. 137 (2009) 2959-2968. MR 2506454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Heng Huat Chan, Shaun Cooper and Wen-Chin Liaw. The Rogers-Ramanujan continued fraction and a quintic iteration for $1/\pi$. Proc. Amer. Math. Soc. 135 (2007) 3417-3424. MR 2336553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert S. Maier. Algebraic hypergeometric transformations of modular origin. Trans. Amer. Math. Soc. 359 (2007) 3859-3885. MR 2302516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bruce C. Berndt. The Rogers-Ramanujan continued fraction. The Student Mathematical Library 34 (2006) 153-169.
Book volume table of contents
View Article: PDF

[14] Bruce C. Berndt. Number Theory in the Spirit of Ramanujan. The Student Mathematical Library 34 (2006) MR MR2246314.
Book volume table of contents   

[15] Bruce C. Berndt. Sums of squares and sums of triangular numbers. The Student Mathematical Library 34 (2006) 55-84.
Book volume table of contents   
View Article: PDF

[16] Bruce C. Berndt. Introduction. The Student Mathematical Library 34 (2006) 1-25.
Book volume table of contents   
View Article: PDF

[17] Bruce C. Berndt. Congruences for $p(n)$ and $\tau (n)$. The Student Mathematical Library 34 (2006) 27-53.
Book volume table of contents   
View Article: PDF

[18] Bruce C. Berndt. The connection between hypergeometric functions and theta functions. The Student Mathematical Library 34 (2006) 109-132.
Book volume table of contents   
View Article: PDF

[19] Bruce C. Berndt. Eisenstein series. The Student Mathematical Library 34 (2006) 85-108.
Book volume table of contents   
View Article: PDF

[20] Bruce C. Berndt. Applications of the primary theorem of Chapter 5. The Student Mathematical Library 34 (2006) 133-152.
Book volume table of contents   
View Article: PDF

[21] Shinji Fukuhara and Noriko Yui. Elliptic Apostol sums and their reciprocity laws. Trans. Amer. Math. Soc. 356 (2004) 4237-4254. MR 2058844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Youn-Seo Choi. Tenth order mock theta functions in Ramanujan's lost notebook (IV). Trans. Amer. Math. Soc. 354 (2002) 705-733. MR 1862564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stavros Garoufalidis and James E. Pommersheim. Values of zeta functions at negative integers, Dedekind sums and toric geometry. J. Amer. Math. Soc. 14 (2001) 1-23. MR 1800347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shinji Fukuhara. Generalized Dedekind symbols associated with the Eisenstein series. Proc. Amer. Math. Soc. 127 (1999) 2561-2568. MR 1657743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yves Martin and Ken Ono. Eta-quotients and elliptic curves. Proc. Amer. Math. Soc. 125 (1997) 3169-3176. MR 1401749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Seng-Kiat Chua and San Ling. On the rational cuspidal subgroup and the rational torsion points of $J_0(pq)$. Proc. Amer. Math. Soc. 125 (1997) 2255-2263. MR 1396972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Patrick Chiu. Height of flat tori. Proc. Amer. Math. Soc. 125 (1997) 723-730. MR 1396970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yves Martin. Multiplicative $\eta$-quotients. Trans. Amer. Math. Soc. 348 (1996) 4825-4856. MR 1376550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] James E. Pommersheim. Products of Cycles and the Todd Class of a Toric Variety . J. Amer. Math. Soc. 9 (1996) 813-826. MR 1358042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ricardo Diaz and Sinai Robins. The Ehrhart polynomial of a lattice $n$ -simplex. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 1-6. MR 1405963.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 31 found      Go to page: 1 2